# SDR SWAA2017083116046

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 36,437 hours, 21,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL CRACKED AT BS 540, RBL 0.  R&R INTERCOSTAL PER SRM.
